# SDR 05FDEA01190

- Difficulty date: April 30, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM FOUND CORRODED AT STA 1873 LBL 10 TO 26 AS MARKED.  REMOVED AND FOUND EXCEED LIMIT AS PER SRM 53-00-01 FIG. 4 VOL I. DISCREPANT FLOOR SUPPORT AT STA 1873 LBL 33 TO RBL 33 REMOVED AS PER SRM 51-31-01 VOL II. NEW FLOOR  SUPPORT REWORKED FROM S2929348-12000 AS PER DWG AGA 7975 AND AND HOLES PICK UP  AS PER SRM 51-31-01 VOL II. NEW FLOOR SUPPORT REPROTECTED AS PER SRM 51-21-01 VOL II  AND PART MARKED FX AGA 7975-15 AS PER GMM 7-0-1001. NEW FLOOR SUPPORT LOCATED AND INSTALLED AT STA 1873 LBL 33TO RBL 33 AS PER SRM 51-31-01 VOL II. CLASSIFIED MAJOR REPAIR AS PER GMM 6-2-100.
